# SDR SWAA2020030442069

- Difficulty date: February 10, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A75000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  FORWARD CARGO BAY L/H Z-CHANNEL HAD CORROSION ON FASTENER HOLES FROM STA 400-500D, LBL 24, WL 157         CORROSION ON FORWARD CARGO BAY L/H Z CHANNEL FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. R&R L/H ZEE CHANNEL PER SRM 51-40-02, SRM 57-40-05, SRM 53-00-53-2R-5 AND BOEING DRAWING 143A7500. CHANNEL SPLICE LOCATED AT BS 480-500 LBL 24 WL 157
